Higher Dimensional Bianchi Type-III String Cosmological Models in Lyra Geometry

Authors

  • K. P. Singh Department of Mathematics, Manipur University, Imphal-795003, Manipur, India
  • A. J. Meitei Department of Mathematics, Manipur University, Imphal-795003, Manipur, India
  • J. Baro Department of Mathematics, Kamrup College, Chamata, Nalbari-781306, Assam, India
  • S. R. Devi Department of Mathematics, Manipur College, Imphal, Manipur-795008, India

DOI:

https://doi.org/10.3329/jsr.v16i2.66568

Abstract

Here, we studied Bianchi type-III string cosmological models generated using a cloud of strings with particles connected to them in the framework of Lyra geometry considering five-dimensional spacetime. We assume that the shear scalar and scalar expansion are proportional to obtain the exact solutions of the survival field equations here. Secondly, we adopt the assumption considering the Reddy string condition. From the different cases obtained here, the first case gives the Bianchi type-III string cosmology in Lyra geometry in five-dimensional spacetime, and the second case gives the five-dimensional vacuum model in general relativity. The various parameters of the model universe, which are very important for the description of the Universe, are obtained, and their properties are studied and compared with the recent observational findings. The model universe obtained here starts with the Big Bang, and as time progresses, both particle density and energy density decrease with the expansion of our Universe.

Downloads

Download data is not yet available.
Abstract
42
pdf
58

Downloads

Published

2024-05-01

How to Cite

Singh, K. P., Meitei, A. J., Baro, J., & Devi, S. R. (2024). Higher Dimensional Bianchi Type-III String Cosmological Models in Lyra Geometry. Journal of Scientific Research, 16(2), 369–380. https://doi.org/10.3329/jsr.v16i2.66568

Issue

Section

Section A: Physical and Mathematical Sciences